# SDR MASA200601024

- Difficulty date: April 5, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 20,900 hours, 15,835 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6015 PHX, BANDAID REMOVED FROM FIRST AID KIT.  MX REPLACED THE KIT.
